It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sara Schneider on April 08, 2000 at 00:22:41:

Hello,
My mother took Accutane 8 years ago. About a year after she stopped, she began the become clumsy, experienced dizzy spells and blacked out. She was eventually diagnosed as having left temporal lobe seizures. (She is on Tegratol now and no longer experiences seizures.) She did not think that her Epilepsy and the Accutane had anything to do with each until last week when a friend of hers who finished her second round of Accutane (which is taken in 9 month durations) about a year ago was diagnosed with left temporal lobe epilepsy as well. We are looking for anyone else who has devolped epilepsy during or after taking Accutane. Please email me at saraes@umich.edu. Thanks.

Follow Ups

All times are GMT -7. The time now is 01:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!